# SDR IPXA09855320

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5757781
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LONGERON 33L APPROX STA 1652 TO 1660, FWD END OF SHORT LONGERON, HAS OVERSIZE HOLES.  REPAIR SECTION INSTALLED PER DC8 SRM 51-1-20D REV 78.
